A kidney transplant recipient taking cyclosporine reports ne… | MyMerci
More questions like thisTry ›
Medication Administration

A kidney transplant recipient taking cyclosporine reports new gum overgrowth and increased facial hair. Which response should the nurse give?

Explanation
Gum hyperplasia and hirsutism are recognized cyclosporine adverse effects. The client should continue the medication as prescribed, maintain meticulous oral hygiene and dental follow-up, and discuss symptom management with the transplant team. Blood pressure, kidney function, drug exposure, and other toxicities require continued monitoring. The client should not take extra doses, stop immunosuppression, or switch to tacrolimus independently.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.